# SDR FDEA201506201928

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42711
- Aircraft time: 8 hours, 298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR L1, DOOR JAM LANYARD MISSING ON PREFLIGHT.  FOUND LANYARD STOWED IN CEILING.  ROUTED PROPERLY THROUGH DOOR CHANNEL IAW MM 25-10-00-2.
